Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Delayed period. Weight gain. Taking Femilon. Solution?

hiii doc i am 26 yrs old i got delivered 2yrs bak.i was under contraceptive pills when my son was after six mnths.i was undergoin migraine as a side effect ,so i changed myself to insertion of copper t three months bak. first month i had my periods which had a heavy flow.for the second month i had a ritual at home i had to take a postpone pill.later i had my periods on dec 15th,now i am awaitin my periods its past ten -twelve days till date.and moreover i am worried i was 65 befor marriage after my delivery i hav gained ten kgs until i was in 5th month after my postnatal due to femilon pills i gained weight or wat i am in a fix doc.plz suggest me wit a solution as to wat is wrong wit my menstrual cycle.....??
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

There is a condition called vaginismus which involves spasm of the muscles in the vaginal wall. This spams limits sexual intercourse.
It can be caused by a number of different reasons.
Diagnosis is based on history and examination findings.

Treatment involves the resolving the causative. In some persons psychological counselling may be necessary.
In addition to the counselling, probes are sometimes used to widen the passage.

I hope this helps
Answered: Wed, 30 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor